UNIGE document Scientific Article
previous document  unige:92235  next document
add to browser collection
Title

On scale-free extensions of massive (bi-)gravity

Authors
Khosravi, Nima
Noller, Johannes
Published in Journal of High Energy Physics. 2017, vol. 1702, p. 098-133
Collection SCOAP3
Abstract We discuss a scale-free model of bigravity, in which the mass parameter of the standard bigravity potential is promoted to a dynamical scalar field. This modification retains the ghost-free bigravity structure, in particular it remains free of the Boulware-Deser ghost. We investigate the theory’s interaction structure, focusing on its consistent scaling limits and strong coupling scales. Furthermore we explore the model’s quadratic action, both around generic background configurations and paying special attention to cosmological backgrounds and to the associated background evolution. Finally we consider the possibility of realising a phase of late-time acceleration as well as a quasi-de Sitter inflationary stage at early times, when the promoted “mass scalar” becomes the inflaton.
Keywords Classical Theories of GravitySpace-Time Symmetries
Identifiers
arXiv: 1608.06643
Full text
Structures
Citation
(ISO format)
CUSIN, Giulia, KHOSRAVI, Nima, NOLLER, Johannes. On scale-free extensions of massive (bi-)gravity. In: Journal of High Energy Physics, 2017, vol. 1702, p. 098-133. https://archive-ouverte.unige.ch/unige:92235

38 hits

9 downloads

Update

Deposited on : 2017-03-01

Export document
Format :
Citation style :